MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE STAND ALONE INTERBODY CAGE

MEDTRONIC SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE STAND ALONE INTERBODY CAGE
Catalog Number G6626745
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: intervertebral fusion device with integrated fixation, cervical.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was pre-operatively diagnosed with spinal stenosis and underwent anterior cervical discectomy and fusion (acdf) on c5-c7.During surgery, the locking mechanism of the implant broke and got separated from the implant when the surgeon attempted to turn it.No fragments were left in the patient.No patient complications were reported as a result of the event.

Brand Name
DIVERGENCE STAND ALONE INTERBODY CAGE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7017636
Report Number1030489-2017-02292
Device Sequence Number13704437
Product Code OVE
UDI-Device Identifier00643169337534
UDI-Public00643169337534
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberG6626745
Device Lot NumberH5326360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1